The number dependence of the maximum Lyapunov exponent

Searles, DJ, Evans, DJ and Isbister, DJ (1997) The number dependence of the maximum Lyapunov exponent. Physica a, 240 1-2: 96-104. doi:10.1016/S0378-4371(97)00133-7

Author Searles, DJ
Evans, DJ
Isbister, DJ
Title The number dependence of the maximum Lyapunov exponent
Journal name Physica a   Check publisher's open access policy
ISSN 0378-4371
Publication date 1997-06
Sub-type Article (original research)
DOI 10.1016/S0378-4371(97)00133-7
Volume 240
Issue 1-2
Start page 96
End page 104
Total pages 9
Language eng
Keyword Numerical Experiments
Kolmogorov Entropy
Shear Viscosity
Dense Fluids
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Australian Institute for Bioengineering and Nanotechnology Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Oct 2012, 13:08:09 EST by System User on behalf of Scholarly Communication and Digitisation Service